Bessel-type inequalities in Hilbert C*-modules
سال
: 2010
چکیده: Regarding the generalizations of the Bessel inequality in Hilbert spaces
which are due to Bombieri and Boas–Bellman, we obtain a version of the
Bessel inequality and some generalizations of this inequality in the
framework of Hilbert C*-modules.
which are due to Bombieri and Boas–Bellman, we obtain a version of the
Bessel inequality and some generalizations of this inequality in the
framework of Hilbert C*-modules.
کلیدواژه(گان): Bessel inequality,Boas–Bellman inequality,Hilbert
C*-module,C*-algebra
کالکشن
:
-
آمار بازدید
Bessel-type inequalities in Hilbert C*-modules
Show full item record
contributor author | S.S. Dragomir | en |
contributor author | M. Khosravi | en |
contributor author | محمد صال مصلحیان | en |
contributor author | Mohammad Sal Moslehian | fa |
date accessioned | 2020-06-06T14:33:14Z | |
date available | 2020-06-06T14:33:14Z | |
date issued | 2010 | |
identifier uri | http://libsearch.um.ac.ir:80/fum/handle/fum/3401591 | |
description abstract | Regarding the generalizations of the Bessel inequality in Hilbert spaces which are due to Bombieri and Boas–Bellman, we obtain a version of the Bessel inequality and some generalizations of this inequality in the framework of Hilbert C*-modules. | en |
language | English | |
title | Bessel-type inequalities in Hilbert C*-modules | en |
type | Journal Paper | |
contenttype | External Fulltext | |
subject keywords | Bessel inequality | en |
subject keywords | Boas–Bellman inequality | en |
subject keywords | Hilbert C*-module | en |
subject keywords | C*-algebra | en |
journal title | Linear and Multilinear Algebra | fa |
pages | 323-331 | |
journal volume | 58 | |
journal issue | 3 | |
identifier link | https://profdoc.um.ac.ir/paper-abstract-1018460.html | |
identifier articleid | 1018460 |